# SDR CALA2023060701786

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 69,043 hours, 23,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Unknown
- Location: 1l Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EXTERIOR DOOR LATCH HANDLE OPENED DURING FLIGHT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V919611 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003076662 AND PRTR ROWE, ANDREW (V919611) PER CREW AT DOOR 1L HEARD NOISE HEARD AFTER TAKEOFF.CREW LOOKED THROUGH ENTRY DOOR WINDOW AND FOUND EXTERIOR HANDLE IN VIEW. OPERATED ENTRY DOOR SEVEAL TIMES PER AMM 52-11-00-860-801 AND -802 OPS CK GOOD. ROWE, ANDREW (V919611) PER CREW AT DOOR 1L HEARD NOISE HEARD AFTER TAKEOFF.CREW LOOKED THROUGH ENTRY DOOR WINDOW AND FOUND EXTERIOR HANDLE IN VIEW. OPERATED ENTRY DOOR SEVEAL TIMES PER AMM 52-11-00-860-801 AND -802 OPS CK GOOD. ADD EMP:V919611
